# SDR DALA2025012900710

- Difficulty date: January 24, 2025
- Submitted: January 29, 2025
- Operation: Air carrier
- Aircraft: N126DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50045
- Aircraft time: 13,768 hours, 6,422 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

IN DESCENT FA'S COMPLAINED ABOUT STINKY SOCK SMELL IN AFT GALLEY. ENG/APU OILS & HYD LEVELS CHK OK. UNABLE TO ISOLATE. IDENTIFY FUMES IN REF TO AMDS WORKCARD 0550-2001. (LP# 6679984, 0775652)
